# SDR CA960729001

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 315341
- Condition: Failed
- Location: Oil Cooler Door
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A, E

## Discrepancy

(CAN) FLIGHT CREW ON CLIMB-OUT NOTICED NR 2 ENGINE OIL TEMP HIGH AT APPROX 85 DEGREES CELSIUS.  OIL COOLER DOOR WAS MANUALLY SELECTED OPEN TO COOL OIL.  DID NOT RECTIFY PROBLEM.  POWER LEVEL RETARDED TO 1,000 H.P., NO CHANGE.  OIL TEMP CONTINUED TO RISE AND WAS E-HANDLED AT 100 DEGREES CELSIUS.  REPLACED OIL COOLER AND AIRCRAFT DEPARTED WITH NO FURTHER PROBLEMS.  AIRCRAFT TT:  20,551 HOURS.
